# SDR AALA990523

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER FRAME, INBOARD OF RIGHT LOADING TRAY.  BLENDED CORROSION IAW SRM 51-21-01 VOL II.  REPAIRED FRAME AT STATION 1781 IAW DC1010 SRM 53-30-00.  (M)
